# SDR N6WA2024102301

- Difficulty date: October 23, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N564GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10066
- Aircraft time: 42,493 hours, 32,315 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: CC670331994
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR LH,RH AND FWD ATTACH ANGLES ARE CORRODED.  REPLACED COCKPIT FLOOR ANGLES LH,RH AND FWD IAW CRJ SRM 51-42-06.
